Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 748159, 6 pages
http://dx.doi.org/10.1155/2011/748159
Research Article

Generalized Derivations and Bilocal Jordan Derivations of Nest Algebras

1College of Mathematics and Physics, Chongqing University of Post and Telecom, Chongqing 400086, China
2College of Communication Engineering, Chongqing University, Chongqing 400044, China

Received 19 December 2010; Accepted 13 January 2011

Academic Editor: Jianming Zhan

Copyright © 2011 Dangui Yan and Chengchang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R.l V. Kadison, “Local derivations,” Journal of Algebra, vol. 130, no. 2, pp. 494–509, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. R. Larson and A. R. Sourour, “Local derivations and local automorphsims of B(X),” in Operator Theory: Operator Algebras and Applications, Part 2, vol. 51 of Proceedings of Symposia in Pure Mathematics, pp. 187–194, American Mathematical Society, Providence, RI, USA, 1990. View at Google Scholar · View at Zentralblatt MATH
  3. M. Brešar, “Characterizations of derivations on some normed algebras with involution,” Journal of Algebra, vol. 152, no. 2, pp. 454–462, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Brešar and P. Šemrl, “Mappings which preserve idempotents, local automorphisms, and local derivations,” Canadian Journal of Mathematics, vol. 45, no. 3, pp. 483–496, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. S. Shulman, “Operators preserving ideals in C-algebras,” Studia Mathematica, vol. 109, no. 1, pp. 67–72, 1994. View at Google Scholar
  6. J. Zhu, “Local derivation of nest algebras,” Proceedings of the American Mathematical Society, vol. 123, no. 3, pp. 739–742, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Zhu and C. Xiong, “Bilocal derivations of standard operator algebras,” Proceedings of the American Mathematical Society, vol. 125, no. 5, pp. 1367–1370, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. H. Zhang, “Jordan derivations on nest algebras,” Acta Mathematica Sinica, vol. 41, no. 1, pp. 205–212, 1998. View at Google Scholar · View at Zentralblatt MATH
  9. T.-K. Lee, “Generalized derivations of left faithful rings,” Communications in Algebra, vol. 27, no. 8, pp. 4057–4073, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Li and J. Zhou, “Generalize derivations associated with hochschild 2-cocycles on some algebras,” Czechoslovak Mathematical Journal, vol. 60, pp. 909–932, 2010. View at Publisher · View at Google Scholar
  11. A. Majieed and J. Zhou, “Generalized Jordan derivations associated with Hochschild 2-cocycles of triangular algebras,” Czechoslovak Mathematical Journal, vol. 60, no. 1, pp. 211–219, 2010. View at Publisher · View at Google Scholar
  12. A. Nowicki and I. Nowosad, “Local derivations of subrings of matrix rings,” Acta Mathematica Hungarica, vol. 105, no. 1-2, pp. 145–150, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Fošner and M. Fošner, “On ε-derivations and local ε-derivations,” Acta Mathematica Sinica, vol. 26, no. 8, pp. 1555–1566, 2010. View at Publisher · View at Google Scholar
  14. F. Lu and B. Liu, “Lie derivations of reflexive algebras,” Integral Equations and Operator Theory, vol. 64, no. 2, pp. 261–271, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Lu, “Jordan derivations of reflexive algebras,” Integral Equations and Operator Theory, vol. 67, no. 1, pp. 51–56, 2010. View at Publisher · View at Google Scholar